• Welcome to Christian Forums
  1. Welcome to Christian Forums, a forum to discuss Christianity in a friendly surrounding.

    Your voice is missing! You will need to register to be able to join in fellowship with Christians all over the world.

    We hope to see you as a part of our community soon and God Bless!

  2. The General Mental Health Forum is now a Read Only Forum. As we had two large areas making it difficult for many to find, we decided to combine the Mental Health & the Recovery sections of the forum into Mental Health & Recovery as a whole. Physical Health still remains as it's own area within the entire Recovery area.

    If you are having struggles, need support in a particular area that you aren't finding a specific recovery area forum, you may find the General Struggles forum a great place to post. Any any that is related to emotions, self-esteem, insomnia, anger, relationship dynamics due to mental health and recovery and other issues that don't fit better in another forum would be examples of topics that might go there.

    If you have spiritual issues related to a mental health and recovery issue, please use the Recovery Related Spiritual Advice forum. This forum is designed to be like Christian Advice, only for recovery type of issues. Recovery being like a family in many ways, allows us to support one another together. May you be blessed today and each day.

    Kristen.NewCreation and FreeinChrist

  3. The forums in the Christian Congregations category are now open only to Christian members. Please review our current Faith Groups list for information on which faith groups are considered to be Christian faiths. Christian members please remember to read the Statement of Purpose threads for each forum within Christian Congregations before posting in the forum.

Advair Side Effects?

Discussion in 'General Physical Health' started by KevinHigashi, Sep 7, 2007.

  1. KevinHigashi

    KevinHigashi New Member

    44
    +2
    Christian
    Married
    Anyone else use this? I have been for 6 months and while it clearly has helped my breathing, I am beginning to be suspicious of side effects such as poor sleeping, stomache pains and some other issues (a little embarrassing ones).
     
    We teamed up with Faith Counseling. Can they help you today?
  2. Daughter of His

    Daughter of His Believing God

    +5,937
    Methodist
    Married
    Hmm, I don't think I have any side effects and it really helps a lot.
     
  3. Utah Knight

    Utah Knight A friend to all Supporter

    +1,461
    Non-Denom
    Single
  4. dalegiusino

    dalegiusino New Member

    36
    +3
    Christian
    Married
    i find that i really cant live without it anymore. in some ways thats bad, but life is pleasant with it.

    i have this silly and ridiculous fear that someday we will have like a nuke holocaust or something and i wont be able to get advair anymore and be miserable. LOL, i know how ridiculous that sounds, like i wont have bigger things to worry about in that scenerio!
     
  5. Utah Knight

    Utah Knight A friend to all Supporter

    +1,461
    Non-Denom
    Single
    lol trust me if we were to have that happen after the war we won't have to worry about it anymore
     
  6. ~RENEE~

    ~RENEE~ Legend

    +1,134
    Pentecostal
    Married
    US-Others
    It does make my throat sore.
     
  7. Ben_Hur

    Ben_Hur Me at the Races...

    915
    +42
    Non-Denom
    Married
    US-Libertarian
    Wow. I have the same fear, except it is a little more scary. We don't need a nuclear holocaust for our country's infrastructure to be destroyed to the point that we can't get such medication anymore. Could be multiple conventional terrorist attacks that could do it. I figure if that happens my days may be numbered.

    On the other hand, I make sure I rinse my mouth after each dose. I have no side effects that I'm aware of. I do have problems sleeping and losing weight, but I figure that could be because I'm getting old.
     
  8. mizangelwolf

    mizangelwolf ~ Queen Ainirácamë of Laminin ~

    +2,598
    Christian
    Single
    US-Republican
    Glad to see this thread here! I took my first dose of Advair this morning. I was diagnosed yesterday with COPD. I am glad there IS something to take so far.
     
  9. mizangelwolf

    mizangelwolf ~ Queen Ainirácamë of Laminin ~

    +2,598
    Christian
    Single
    US-Republican
    Losing weight? That would be a plus for me :)
     
  10. ib4au

    ib4au Regular Member

    439
    +40
    Baptist
    Married
    US-Republican
    For the folks that have sore throat as a side effect-
    Are you drinking something (or gargling) right after you take it? If I'm not mistaken, that's what the manufacturer (and my M.D.) suggests.

    Oh, and I take the strongest version. It works well for me without any noticeable side effects.
     
  11. godismyabba

    godismyabba Bondservant of the Most High God

    750
    +272
    Christian
    Married
    I can't use the usual things for my asthma, they make my heart race, I can't sleep and I get so dehydrated. I also would get nose bleeds daily (bad nose bleeds). I quit taking all meds and decided to just suffer (I don't have bad asthma, just hard to breathe and chest pain). I started doing everything herbally about 5 years ago. First, you have to make sure you are pooping good (yes, there is a connection-don't ask me how, I just have seen the results), and I take a Chinese mushroom called Cordyceps for my lungs. The first time I took it, I woke up in the middle of the night and was able to take a full breath! I was amazed. I ran out of the herb and had not re-ordered yet, so I was out for a week before my next shipment came in. It was during that week that I realized how much it helped me. I felt like someone shoved cotton in my chest. I won't ever let myself run out again..

    So if you decide Advair or other meds don't work for you.. research Cordyceps and see if it would work for you.

    Hope this helps. Melissa
     
  12. Daughter of His

    Daughter of His Believing God

    +5,937
    Methodist
    Married
    Thanks for the information and I'm very happy for you it works and doesn't give you side effects. I'm going to research that and give it some thought I'd love to not be dependant on my advair. You know, it makes sense, God put the herbs, plants there for a reason, His genius is far beyond our understanding.
     
  13. Lasias

    Lasias Veteran

    +43
    Non-Denom
    Single
    US-Republican
    Idr that i really had side effects, but i did stop taking it 1. the price & 2. i heard it's bad for your heart....since it does have some steriods in it (a small dose of albuterol)
     
  14. Actually, I have about 7 doses of this medication left, and I am glad that I do have it. I was diagnosed with COPD also, well it had been going on for a bit in my life, before I finally got a clue that it could be Asthma. So far, I haven't had any side effects, I do rinse out my mouth as the instructions state.

    Seeing as though being able to breathe is a number 1 priority, I too worry about the "what ifs" I can't live a moment without my medication and inhaler.
     
  15. rickpaul

    rickpaul Newbie

    15
    +0
    Christian Seeker
    Single
    Wish I could afford Advair, costs to much, is there anything else?
     
  16. Corri

    Corri Senior Member

    988
    +86
    Christian
    In Relationship
    It made me go hoarse and was told to rinse my mouth afterwards. I'm still on it. The only alternative for me is Symbicort but probably just as expensive/
     
  17. Jafid2005

    Jafid2005 Newbie

    99
    +35
    Baptist
    Married
    US-Republican
    For me I just have noticed that my voice does go out at times but I think it is from all the inhalers I take as for weight no losing is not a side effect if any gaining is on some of the stronger meds.
     
Loading...